# SDR 99UAL900001

- Difficulty date: January 1, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N979UA
- Make and model: Boeing 737291
- Aircraft serial: 21544
- Engine: Pwa JT8D9A
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Indicator
- Condition: Failed
- Location: Te Flaps
- Component: 1812996
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

TRAILING EDGE FLAPS REMAINED IN TAKEOFF POSITION AFTER TAKEOFF.  *S/D*  A DETAILED INSPECTION OF FLAP INDICATOR FOUND THAT THE SYNCRO WAS SLUGGISH.  THIS IS CAUSED BY WORN BEARINGS.  REPLACED FLAP POSITION INDICATOR PER MM 27-54-05, OPERATIONAL CHECK IS OK.
